# SDR SWAA2021021747631

- Difficulty date: February 3, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 ON LOWER CHORD AT 17.5 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER.  PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 LOWER CHORD AT 17.5 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09- 2R-5 REPAIR 5 FIGURE 203 DETAIL A.  MATERIAL USED SHEET PN 7075T6 0.050 PO 2014532264; ANGLE PN BAC 1490-2738 PO 2019 527035 AND T SECTION KIT PN 55100003-01 BATCH SW2020002209.
